Skip to Content

Coronavirus information for Feinberg.

Download the full-sized PDF of Valproate-Induced Thrombocytopenia
Download the file

Actions

Download Analytics Citations

Export to: EndNote

Collections

This file is in the following collections:

Pediatric Neurology Briefs: Volume 08, Issue 06

Valproate-Induced Thrombocytopenia Open Access (recommended)

Descriptions

Resource type(s)
Article
Keyword
Myeloblastic Abnormalities
Thrombocytopenia
Macrocytic Anemia
Rights
Attribution 4.0 International

Creator
Millichap, J. Gordon
Abstract
A 14-year-old mentally retarded boy with seizures who presented with severe thrombocytopenia, macrocytic anemia and allergic dermatitis after treatment with valproate for 12 years is reported from the University of Louvain Medical School, Brussels, Belgium.
Publisher
DigitalHub. Galter Health Sciences Library
Pediatric Neurology Briefs Publishers
Date Created
1994
Original Identifier
PNB-8-42-a
Language
English
Subject: MESH
Brain Diseases
Neurology
Nervous System Diseases
Child
Pediatrics
Child Development
Neurosurgery
Infant
DOI
10.15844/pedneurbriefs-8-6-2

File Details

File Properties
Mime type: application/pdf
File size: 1152.2 kB